# SDR ASOA201802177016

- Difficulty date: February 17, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 35,939 hours, 23,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 14533996401
- Condition: Cracked
- Location: Door Handle
- Part time: 35,939 hours, 23,586 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  MAINTENANCE DISCOVERED THE MAIN DOOR OPEN - CLOSE HANDLE SUPPORT BRACKET CRACKED.  MAINTENANCE REMOVED AND REPLACED THE CRACKED SUPPORT BRACKET IAW SRM 51-40-02.
